advertisement
Question
Posted by: In your opinion... | 2010/02/22

What the Hell?

Hi,

I''m on Melodene, prescribed by my gynae after my boy, been on it for 9 months. Had my period (first day) 8th Feb then started active pills on the 15th of Feb.

From 17th Feb stop the Pill (due to relocation - needed script) started breakthrough bleed on the 19th but still bleeding today?

Why am I having a period right after my period?

Does this mean I''m ovulation in 2 weeks?

I have a regular 28 day cycle.

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to stopping the Pill. You should use extra precautions as you could ovulate at any time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/23

This is probably due to stopping the Pill. You should use extra precautions as you could ovulate at any time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement